# SDR AALA982262

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 515-517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BULGED STATION 515 TO STATION 517 STRINGER 26R INBOARD TO INTERCOSTAL.  CUT OUT DAMAGED AREA 8 INCH BY 2 INCH BELOW STRINGER 26R STATION 510 TO STATION 518.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3.  (M)
